Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 4628346, 19 pages
https://doi.org/10.1155/2018/4628346
Research Article

The Inverse Problem of Identification of Hydrogen Permeability Model

Institute of Applied Mathematical Research of the Karelian Research Centre of the Russian Academy of Sciences, 11 Pushkinskaya St., Petrozavodsk 185910, Russia

Correspondence should be addressed to Yury V. Zaika; ur.ailerak.crk@akiaz

Received 7 December 2017; Accepted 2 May 2018; Published 7 June 2018

Academic Editor: Alexander Iomin

Copyright © 2018 Yury V. Zaika et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yury V. Zaika, Natalia I. Rodchenkova, and Ekaterina K. Kostikova, “The Inverse Problem of Identification of Hydrogen Permeability Model,” Advances in Mathematical Physics, vol. 2018, Article ID 4628346, 19 pages, 2018. https://doi.org/10.1155/2018/4628346.